Miquel Sätze in Minkowski-Ebenen I.
Aequationes mathematicae, Tome 49 (1995) no. 1-2, p. 98-114.
@article{AMAE_1995__49_1-2_182474, author = {Hans-Joachim Samaga}, title = {Miquel {S\"atze} in {Minkowski-Ebenen} {I.}}, journal = {Aequationes mathematicae}, pages = {98-114}, volume = {49}, number = {1-2}, year = {1995}, zbl = {an:0824.51005}, url = {https://geodesic-test.mathdoc.fr/item/AMAE_1995__49_1-2_182474/} }
Hans-Joachim Samaga. Miquel Sätze in Minkowski-Ebenen I.. Aequationes mathematicae, Tome 49 (1995) no. 1-2, p. 98-114. https://geodesic-test.mathdoc.fr/item/AMAE_1995__49_1-2_182474/